PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 41, No 1 (2018)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Semi-slant Riemannian map EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Kwang-Soon Park 1-14
http://dx.doi.org/10.2989/16073606.2017.1368732
Classification of scalar third order ordinary differential equations linearizable via generalized contact transformations EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Hina M. Dutt, Asghar Qadir 15-26
http://dx.doi.org/10.2989/16073606.2017.1369194
On the multi-dimensional portfolio optimization with stochastic volatility EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Rodwell Kufakunesu 27-40
http://dx.doi.org/10.2989/16073606.2017.1369468
Generalizing inplace multiplicity identities for integer compositions EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Augustine O. Munagi 41-48
http://dx.doi.org/10.2989/16073606.2017.1370030
The partition dimension of circulant graphs EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Elizabeth C.M. Maritz, Tomás Vetrík 49–63
http://dx.doi.org/10.2989/16073606.2017.1370031
Subordination and superordination results for analytic functions with respect to symmetrical points EMAIL FULL TEXT
DOWNLOAD FULL TEXT
S.Z.H. Bukhari, T. Bulboaca, M.S. Shabbir 65–79
http://dx.doi.org/10.2989/16073606.2017.1372528
Lamron ℓ-groups EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Papiya Bhattacharjee, Warren W.M. McGovern 81–98
http://dx.doi.org/10.2989/16073606.2017.1372529
On cardinality bounds involving the weak Lindelöf degree EMAIL FULL TEXT
DOWNLOAD FULL TEXT
A. Bella, N. Carlson 99–113
http://dx.doi.org/10.2989/16073606.2017.1373157
Qualitative versus quantitative fixed point techniques in computer science EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Mariá López-Ramírez, Oscar Valero 115–127
http://dx.doi.org/10.2989/16073606.2017.1373712
Convergence analysis of an iterative method for solving multiple-set split feasibility problems in certain Banach spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
O.T. Mewomo, F.U. Ogbuisi 129–148
http://dx.doi.org/10.2989/16073606.2017.1375569


ISSN: 1727-933X
AJOL African Journals Online